# SDR E81RTW5004304

- Difficulty date: September 21, 2009
- Submitted: September 25, 2009
- Operation: General aviation
- Aircraft: N100BE
- Make and model: Beech B300
- Aircraft serial: FL403
- Aircraft time: 1,352 hours, 1,098 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose Connector
- Part number: 330997F100230
- Condition: Wrong Part
- Location: Zone 400
- Part time: 1,352 hours, 1,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5-YEAR REPLACEMENT NOTED LT ENGINE FUEL FILTER TO FUEL HEATER HOSE ASSY. APPEARED TO HAVE EXCESSIVE LENGTH, POOR ROUTING THAT CUSED HOSE ASSY. TO RIDE AND CHAFE ON ADJACENT ENGINE COMPARTMENT COMPONENTS. INSTALLED HOSE ASSY. WAS FOUND TO BE A P/N 3330997F10-0230 HOSE ASSY. THE IPC CALLS OUT A P/N 330997F10-210 HOSE ASSY. FOR THIS APPLICATION. NO RECORD OF REPLACEMENT SINCE MANUFACTURE. SUSPECT INCORRECT HOSE ASSY. INSTALLED AT AIRCRAFT BUILD. RECOMMEND MANUFACTURER INVESTIGATE IF THIS WAS A 1-TIME OCCURENCE, OR IF INCORRECT P/N HOSE ASSY'S. WERE BEING INSTALLED ON OTHER ACFT.
